MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP ULTRA ENDOBRONCHIAL HD ULTRASOUND NEEDLE; FCG KIT, NEEDLE, BIOPSY

COOK IRELAND LTD ECHOTIP ULTRA ENDOBRONCHIAL HD ULTRASOUND NEEDLE; FCG KIT, NEEDLE, BIOPSY
Model Number G52011
Medical Device Problem Codes Kinked (1339); Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510(k) number: k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
The needle and sheath "separated" after first "attempt" which affected second biopsy.Operator changed another same product to finish the biopsy.
 
Event or Problem Description
This follow up report is being submitted to cancel the initial report.The needle and sheath seperated after first attemp which affected second biopsy.Operator changed another same product to finish the biopsy.
 
Additional Manufacturer Narrative
510(k) number: k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining (b)(4).Importer site establishment registration number: (b)(4).This follow up report is being submitted to cancel the initial mdr report.A conservative assessment deemed this event reportable based on the malfunction precedence "distal tip needle/ sheath perforation".However, following the device evaluation no perforation was observed.This event has been re-assessed and this report is to notify the fda that this event no longer meets the fda reporting criteria of a malfunction report.No adverse effects to the patient was reported as occurring.Complaints of this nature will continue to be monitored for potential emerging trends.

Brand Name
ECHOTIP ULTRA ENDOBRONCHIAL HD ULTRASOUND NEEDLE
Common Device Name
FCG KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key7472137
Report Number3001845648-2018-00196
Device Sequence Number13854940
Product Code FCG
UDI-Device Identifier00827002520110
UDI-Public(01)00827002520110(17)201121(10)C1423748
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52011
Device Catalogue NumberECHO-HD-22-EBUS-O
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/30/2018
Event Location Hospital
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1